I have just started using this site so this is my first message.
Interested in more discussions like this? Go to the Mental Health group.
So good for you to give me your support. I am on a medication and my husband wants me to wait a couple of weeks to see if it help calm my frame of mind.
I have already been to my family doctor ENT and my dentist. No one seems to feel like there is a problem. Its very frustrating.
Thanks again fro your kind words
I’m so happy to hear that you have a plan for how to deal with your concerns. I know after I began taking Citalopram many of my concerns were alleviated. I hope the same will be true for you with your medication. Gail B.
@ihatediabetes That sounds like quite a workout. You are highly motivated to make it through! How long does the program last? Teresa
Jump to this post
I do have a couple of suggestions.
1. Since the meds are too expensive, ask your ENT to prescribe a less expensive one, or a generic version if there is one.
2. If there is no less-expensive med, ask your doctor if he/she can assist you to get help from the medication producer to make it free or dramatically reduce the cost to you.
3. If you can’t obtain the doctor’s help, go on-line and ask Google the question. You may/probably will find there is help available. Be careful to get a legitimate site for help. Best of luck resolving your problem Patti.
Many companies do provide reduced costs for patients who cannot afford, but need the medications they produce.
Thank you so much for your suggestion. I will ask my ENT for his help
God Bless you for your help
Thank you Gail. I have started on Citalopram and hoping it will calm my stress level to where I can live a normal life.
HELLO everyone. I haven’t been on for a while. Want to say way to go Liz…85 is awesome! I hope I make it to that age.:) I have been having a lot of ups and downs lately and I have been trying to pin point it. I guess because I don’t see my children or grandchildren much I really get depressed and then the neuropothy at night has been really hard to handle even with medication. Pain seems to eat away so many things,especially our strength of mind and body. Hey folks I need a hug…any takers? 🙂
PEACE,LOVE AND HUGS TO ALL……JJ
Hey jjwest you can have a big hug from me. I am new on this site and trying to find out why my tongue is causing me problems. On top of my tongue I have a white layer and under the white layer it feels like little tenticles are under there. When I rub the roof of my mouth across my tongue all this ikkey stuff comes off. I have been to my doctor he said “thrush” took a medication for it. No good. My doctor then sent me to a ENT doctor he gave my mouth throat etc a thorough exam …nothing. Went to the dentist he said just just a tongue brush. No goo. I’m at my wits end. Any suggestions
Thanks Gail B I will keep you posted Patti
@jjwest Yes, I’ll send you a big hug! I hope this day is a positive one for you. Blessings, Teresa
Here’ a great big hug for you JJ. Do your grandchildren live far away? Also, have you spoken to your doctor about the pain you’re still having? Perhaps there is something else that he/she can prescribe for you. Good luck, and maybe you can mention to your children that you’d like to see your grandchildren more often. What about you going to visit them of them visiting you? Take care.
Hi Patti, Elizabeth here. Yes, I am fairly new on this site also. I saw my local doc yesterday and
realized she didn’t have a clue.
I did gain some information, had blood work done which was good.
I went through my medical records and notes Thursday night before my appointment
Friday. All of this started when my mom said “Your tongue is white” yes it was as
you describe it. The white mucus stuff. Interesting I told my neighbor across the street
and she had it also. She purchased the tongue brush and plastic scraper. Even though
it comes back one must keep the mouth clean.
I will see a highly renown specialist in this area, an oral surgeon on March 29. I will have
to travel out of state and then by driver to his office. This is all this doc. treats.
Stess causes this and then it is difficult to get rid of it. My neighbor has managed to
control hers. She has something different and not as serious as mine.
I will keep you posted. The Baltimore trip and then working out transportation from
there has to take place,I am not comfortable in Baltimore.
The more you become anxious about your tongue the more mucous you will produce. It
is good that I was forced to go back into my medical records and could see that mine also
started with the “white tongue” and I mean you must change your diet and relax completely.
The specialist told my neighbor the cause was stress. I will keep you posted. It is coming
from the stomach.
@elizabethbryant Hi Liz: I’m glad to hear that you have another appointment with an oral surgeon who specializes in this. Thanks for sharing your news. When we share what we learn, then we all learn! I so admire your “take-charge” spirit! My prayers are with you as you arrange your transportation to see this new doctor. Teresa
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In